# SDR SWIA201541038

- Difficulty date: March 11, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 18,458 hours, 11,790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR - SUPPORT WHEEL ARM CHAFED FROM HANDRAIL IMPACTING IT.  REPAIRED PAX DOOR SUPPORT WHEEL REF: STS EA.
